# SDR FDEA201811143210

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN- MAIN DECK CARGO COMPARTMENT FRAME EXISTING REPAIR DENTED AT LEFT HAND   STATION 1701 , LONGERON 12 LEFT. CABIN MAIN DECK CARGO COMPARTMENT FRAME EXISTING REPAIR DENTED AT LEFT HAND   STATION 1701, LONGERON 12 LEFT,  CARRIED OUT REPAIR AS PER MD11 STRUCTURE REPAIR   MANUAL 53-00-07-2R FIGURE 201 REPAIR 2. INITIAL INSPECTION TO BE CARRIED OUT AT 14,500   FC AFTER REPAIR COMPLETION AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY   9,500 FC AS PER STRUCTURE REPAIR MANUAL 53-00-07-2R TABLE 201/REPAIR 2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
